# SDR 96ZZZX3641

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227R
- Make and model: Amd FALCON
- Aircraft serial: 227
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 171605105
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SMALL CRACK NOTED IN CARGO DOOR DURING SSIP X-RAY INSPECTION.  (AD 92-17-05 REQUIREMENT)
